IFIMAR   20926
INSTITUTO DE INVESTIGACIONES FISICAS DE MAR DEL PLATA
Unidad Ejecutora - UE
artículos
Título:
Codimension 2 and 3 in a ring cavity with eliptically polarized electromagnetic waves
Autor/es:
MARTIN DANIEL ALEJANDRO; HOYUELOS MIGUEL
Revista:
PHYSICA D - NONLINEAR PHENOMENA
Editorial:
ELSEVIER SCIENCE BV
Referencias:
Lugar: Amsterdam; Año: 2013 vol. 259 p. 37 - 37
ISSN:
0167-2789
Resumen:
We study pattern formation on the plane transverse to propagation direction, in a ring cavity filled with a Kerr-like medium, subject to an elliptically polarized incoming field, by means of two coupled Lugiato-Lefever equations. We consider a wide range of possible values for the coupling parameter between different polarizations, B, as may happen in composite materials. Positive and also negative refraction index materials are considered. Examples of marginal instability diagrams are shown. It is shown that, within the model, instabilities cannot be of codimension higher than 3. A method for finding parameters for which codimension 2 or 3 takes place is given. The method allows us to choose parameters for which unstable wavenumbers fulfill different relations. Numerical integration results where different instabilities coexist and compete are shown.
rds']